# SDR AALA20000444

- Difficulty date: March 8, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 26 - AFTER LANDING BEFORE NEXT FLIGHT EMERGENCY EXIT ESCAPE SEAT PATH LIGHT AT SEAT 26H INOPERATIVE.  SECURED LOOSE WIRE BEHIND SEAT 26H LIGHT ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
